Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 50, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 15, 2007, 3:53 AM EDT for 7 counties in Florida; 12 counties in Georgia. It took effect at Apr 16, 2007, 11:00 AM EDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 15, 2007, 3:53 AM EDT (07:53 UTC)
- In effect from
- Apr 16, 2007, 11:00 AM EDT
- Expired
- Apr 16, 2007, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 6:00 PM EDT | WILDFIRE | 3 Nw Nahunta, GA | A WILDFIRE WAS NORTHWEST OF HIGHWAY 301 AND AFFECTING SEVERAL NEIGHBORHOODS NEAR NAHUNTA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 150753 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 353 AM EDT SUN APR 15 2007 FLZ020>025-030>032-035-036-152000- /O.CAN.KJAX.FW.W.0049.070415T1800Z-070416T0000Z/ /O.UPG.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/ /O.NEW.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA- 353 AM EDT SUN APR 15 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY. THE RED FLAG WARNING HAS BEEN CANCELLED. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING USHERING IN A MUCH DRIER AIRMASS TO THE AREA. SUSTAINED WESTERLY WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED TODAY...HOWEVER RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET THE DURATION FOR CRITICALLY LOW RH VALUES...THEREFORE THE WATCH AND WARNING FOR TODAY HAVE BEEN CANCELLED. RH VALUES WILL DROP TO 20 TO 25 PERCENT ON MONDAY WITH CONTINUED SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTY WINDS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-037-038-040-152000- /O.CAN.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/ /O.UPG.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/ /O.NEW.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/ ST JOHNS-PUTNAM-FLAGLER-MARION- 353 AM EDT SUN APR 15 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING USHERING IN A MUCH DRIER AIRMASS TO THE AREA. SUSTAINED WESTERLY WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED TODAY...HOWEVER RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET THE DURATION FOR CRITICALLY LOW RH VALUES...THEREFORE THE WATCH AND WARNING FOR TODAY HAVE BEEN CANCELLED. RH VALUES WILL DROP TO 20 TO 25 PERCENT ON MONDAY WITH CONTINUED SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTY WINDS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>154-162>166-152000- /O.CAN.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/ /O.NEW.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 353 AM EDT SUN APR 15 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING USHERING IN A MUCH DRIER AIRMASS TO THE AREA. SUSTAINED WESTERLY WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED TODAY...HOWEVER RELATIVE HUMIDITIES ARE NOT EXPECTED TO MEET THE DURATION FOR CRITICALLY LOW RH VALUES...THEREFORE THE WATCH AND WARNING FOR TODAY HAVE BEEN CANCELLED. RH VALUES WILL DROP TO 20 TO 25 PERCENT ON MONDAY WITH CONTINUED SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTY WINDS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ HURLBUT
3 follow-up statements
000 WWUS82 KJAX 151745 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 145 PM EDT SUN APR 15 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-170000- /O.NEW.KJAX.FW.A.0051.070417T1500Z-070417T2300Z/ /O.CON.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 145 PM EDT SUN APR 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY FOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA DUE TO LOW RH AND STRONG WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY. A STRONG COLD FRONT HAS PUSHED THROUGH THE AREA TODAY USHERING IN A MUCH DRIER AIRMASS. RH VALUES WILL DROP BELOW 35 PERCENT OVER NORTHEAST FLORIDA FOR 7 TO 9 HOURS ON MONDAY...AND BELOW 25 PERCENT FOR 1 TO 3 HOURS COMBINED WITH 15 TO 20 MPH WINDS IN SOUTHEAST GEORGIA. CRITICALLY LOW RHS ARE EXPECTED TUESDAY FOR 7 TO 9 HOURS OVER NORTHEAST FLORIDA...AND FOR AROUND 4 HOURS OVER SOUTHEAST GEORGIA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. $$ MZ
000 WWUS82 KJAX 160829 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 429 AM EDT MON APR 16 2007 FLZ020>025-030>033-035>038-040-162300- /O.UPG.KJAX.FW.A.0051.070417T1500Z-070417T2300Z/ /O.NEW.KJAX.FW.W.0051.070417T1500Z-070418T0000Z/ /O.CON.KJAX.FW.W.0050.070416T1500Z-070417T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 429 AM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR NORTHEAST FLORIDA DUE TO LOW RH VALUES AND STRONG WINDS... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY FOR NORTHEAST FLORIDA DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. DRY CONDITIONS WILL LINGER OVER THE AREA TODAY. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT BY LATE MORNING...WITH MINIMUM VALUES BETWEEN 20 AND 25 PERCENT. DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED FOR 7 TO 9 HOURS. IN ADDITION... NORTHWEST WINDS OF 15 TO 25 WITH GUSTS TO 30 MPH WILL RE-ESTABLISH BY MID-MORNING. THE COMBINATION OF LOW RELATIVE HUMIDITY COINCIDING WITH STRONG WINDS WILL PROVIDE A HIGH FIRE DANGER. CRITICALLY LOW RH VALUES ARE EXPECTED TUESDAY FOR 7 TO 9 HOURS... PROMPTING A RED FLAG WARNING. WEAKER WINDS ARE EXPECTED TUESDAY WITH SUSTAINED WINDS OF LESS THAN 15 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>154-162>166-162300- /O.UPG.KJAX.FW.A.0051.070417T1500Z-070417T2300Z/ /O.NEW.KJAX.FW.W.0051.070417T1700Z-070417T2200Z/ /O.EXT.KJAX.FW.W.0050.070416T1600Z-070416T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 429 AM EDT MON APR 16 2007 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR SOUTHEAST GEORGIA DUE TO LOW RH VALUES AND STRONG WINDS... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT TUESDAY FOR SOUTHEAST GEORGIA DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT TUESDAY. THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. DRY CONDITIONS WILL LINGER OVER THE AREA TODAY. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 25 PERCENT AROUND NOON...WITH MINIMUM VALUES BETWEEN 20 AND 25 PERCENT. DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITIES ARE EXPECTED FOR 5 TO 7 HOURS. IN ADDITION... NORTHWEST WINDS OF 15 TO 25 WITH GUSTS TO 35 MPH WILL RE-ESTABLISH BY MID-MORNING. THE COMBINATION OF LOW RELATIVE HUMIDITY COINCIDING WITH STRONG NORTHWEST WINDS WILL PROVIDE A HIGH FIRE DANGER. CRITICALLY LOW RH VALUES ARE EXPECTED TUESDAY FOR 4 TO 5 HOURS... PROMPTING A RED FLAG WARNING. WEAKER WINDS ARE EXPECTED TUESDAY WITH SUSTAINED WINDS OF LESS THAN 15 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ECZ
000 WWUS82 KJAX 162313 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 713 PM EDT MON APR 16 2007 GAZ132>136-149>154-162>166-171115- /O.EXP.KJAX.FW.W.0050.000000T0000Z-070416T2300Z/ /O.CON.KJAX.FW.W.0051.070417T1700Z-070417T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 713 PM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT TUESDAY DUE TO LOW RH VALUES... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING FOR TODAY HAS BEEN ALLOWED TO EXPIRE. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT TUESDAY. RELATIVE HUMIDITIES ARE BEGINNING TO CLIMB BACK UP...THUS THE RED FLAG WARNING FOR TODAY WAS ALLOWED TO EXPIRE. LINGERING DRY CONDITIONS AND GUSTY WINDS WILL PROVIDE A HIGH FIRE DANGER EARLY THIS EVENING. CRITICALLY LOW RH VALUES ARE EXPECTED TUESDAY FOR 4 TO 5 HOURS... PROMPTING A RED FLAG WARNING. WEAKER WINDS ARE EXPECTED TUESDAY WITH SUSTAINED WINDS OF LESS THAN 15 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THE WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>025-030>033-035>038-040-171115- /O.CON.KJAX.FW.W.0050.000000T0000Z-070417T0000Z/ /O.CON.KJAX.FW.W.0051.070417T1500Z-070418T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 713 PM EDT MON APR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LOW RH VALUES... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY DUE TO LOW RH VALUES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY. RELATIVE HUMIDITIES NEAR 25 TO 30 PERCENT THIS EVENING ARE EXPECTED TO RISE ABOVE 80 PERCENT LATE TONIGHT. CRITICALLY LOW RH VALUES ARE EXPECTED TUESDAY FOR 7 TO 9 HOURS... PROMPTING A RED FLAG WARNING. WEAKER WINDS ARE EXPECTED TUESDAY WITH SUSTAINED WINDS OF LESS THAN 15 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ARS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 15, 3:06 AM EDT, 47 minutes earlier.
Area forecast discussion, Apr 15, 3:06 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION...CORRECTED FIRE WEATHER SECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 AM EDT SUN APR 15 2007
...STRONG TO SEVERE THUNDERSTORMS STILL POSSIBLE THIS MORNING...
...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON...
.SHORT TERM...TODAY THROUGH TUESDAY...
TODAY...PRE-FRONTAL SQUALL LINE FINALLY ON THE DOOR STEP OF
FORECAST AREA AND IT WILL MAKE A FINAL PUSH THROUGH THE MID
MORNING HOURS WITH ISOLD SVR STORMS WITH WIND/ISOLD TORNADOES. MAY
NEED TO ISSUE A TOR WATCH FOR NE FL AS SQUALL LINE PUSHES EAST OUT
OF THE GOMEX. VERY STRONG PRESSURE RISES BEHIND COLD FRONT THIS
AFTERNOON WILL ALLOW FOR STRONG JET TO MIX DOWN WEST WINDS
SUSTAINED AT 25 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH POSSIBLE AT
TIMES AND HAVE LEFT CURRENT WIND ADVISORY IN PLACE. MAX TEMPS
WILL MOST LIKELY BE IN THE 70S THIS MORNING WITH FALLING TEMPS
THROUGH THE 60S THIS AFTERNOON.
TONIGHT...SKIES WILL BECOME CLEAR OVERNIGHT WITH BRISK WEST WINDS
CONTINUING AT 15 TO 20 MPH WITH GUSTS TO 30 MPH CONTINUING. MIN
TEMPS BOTTOMING OUT IN THE 40S TOWARD MORNING WITH WIND CHILLS IN
THE 30S AT TIMES TOWARD DAYBREAK.
MONDAY...SUNNY...COOL AND WINDY CONDITIONS WILL CONTINUE WITH WEST
WINDS OF 20 TO 25 MPH MIXING DOWN TO THE SURFACE AS MAX TEMPS TOP
OUT IN THE LOWER 70S IN MANY LOCATIONS.
MONDAY NIGHT...NWLY WINDS WILL SUBSIDE TO 10 TO 15 MPH WITH COOL
MIN TEMPS ONCE AGAIN IN THE 40S UNDER CLEAR SKIES.
TUESDAY...HIGH PRESSURE WILL SETTLE OVER THE REGION WITH WINDS
SETTLING DOWN TO 10 MPH OR LESS BY THE AFTERNOON. MOSTLY SUNNY
SKIES AND MILD TEMPS REBOUNDING CLOSE TO 80 DEGREES.
.LONG TERM...WEDNESDAY THROUGH SATURDAY...
QUICK MOVING SFC LOW WILL PUSH ACRS THE FORECAST AREA WITH
ISOLD/SCTD SHOWERS ON WEDNESDAY...THEN HIGH PRESSURE WILL RE-BUILD
IN FOR THE REST OF THE PERIOD WITH DRY AND SEASONABLY MILD
CONDITIONS.
&&
.AVIATION...SQUALL LINE WILL MOVE INTO CENTRAL GA/BIG BEND AREA BY
08Z AND PUSH EASTWARD THROUGH 14Z. HAZARDOUS CONDITIONS EXPECTED IN
ASSOCIATION WITH THIS SQUALL...INCLUDING +TSRA WITH IFR IN THE
STRONGEST PORTIONS OF THE LINE. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE AS WELL. SUSTAINED SOUTHERLY WINDS OF 10 TO 15 KT WILL VEER
TO SUSTAINED WEST WINDS OF 25 TO 30 KT GUSTING TO 35 TO 40 KT BY 15Z.
&&
.MARINE...DANGEROUS CONDITIONS ARE EXPECTED TODAY. INCLUDED THE
NEARSHORE WATERS IN THE GALE WARNING...WHICH HAS BEEN EXTENDED
THROUGH 00Z TUESDAY. SQUALL LINE WILL MOVE THROUGH THE COASTAL
WATERS BEGINNING EARLY THIS MORNING WITH ISOLATED CELLS DEVELOPING
AHEAD. ISOLATED SEVERE STORMS ARE POSSIBLE. NO OTHER CHANGES HAVE
BEEN MADE TO HEADLINES.
&&
.FIRE WEATHER...DROPPED THE FIRE WEATHER WATCH/RFW FOR TODAY.
RELATIVE HUMIDITIES WILL BRIEFLY APPROACH CRITICAL VALUES. THE MAIN
CONCERN TODAY WILL BE STRONG WINDS OF 25 TO 30 MPH GUSTING AS HIGH
AS 45 MPH AT TIMES. A RED FLAG WARNING HAS BEEN ISSUED FOR TOMORROW
DUE TO WINDS AND CRITICALLY LOW RELATIVE HUMIDITIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 39 72 44 / 50 0 0 0
SSI 73 46 68 51 / 60 0 0 0
JAX 72 41 73 47 / 60 0 0 0
SGJ 75 45 72 51 / 60 0 0 0
GNV 71 41 73 46 / 60 0 0 0
OCF 72 42 72 45 / 60 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 8 PM EDT MONDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
WIND ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...RED FLAG WARNING FROM 11 AM TO 8 PM EDT MONDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
WIND ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING FROM 2 PM THIS AFTERNOON TO 10 AM EDT MONDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT MONDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
HESS/HURLBUTHazardous weather outlook, Apr 14, 11:58 PM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1158 PM EDT SAT APR 14 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151030- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1158 PM EDT SAT APR 14 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TONIGHT... ...TORNADO WATCH NUMBER 144 IN EFFECT FOR APPLING..BACKON...COFFEE... JEFF DAVIS...ATKINSON...ECHOLS...CLINCH...AND WAYNE COUNTIES IN SOUTHEAST GEORGIA THROUGH 6 AM SUNDAY MORNING... ...STRONG TO SEVERE THUNDERSTORMS EXPECTED LATE TONIGHT AND EARLY SUNDAY MORNING... .THUNDERSTORM IMPACT... A SQUALL LINE IS EXPECTED TO PRECEDE A COLD FRONT LATE TONIGHT OVER SOUTHEAST GEORGIA AND EARLY SUNDAY MORNING OVER NORTHEAST FLORIDA. SEVERE THUNDERSTORMS ARE POSSIBLE AHEAD OF AND ALONG THE SQUALL LINE WITH THE MAIN CONCERNS DAMAGING DOWNBURST WINDS AND ISOLATED TORNADOES. INDIVIDUAL STORM MOTION WILL BE FAST...TO THE NORTHEAST AROUND 50 MPH. BE SURE TO SET YOUR NOAA WEATHER RADIO TO ALERT IN THE EVENT THAT WARNINGS ARE ISSUED. .MARINE THUNDERSTORM GUST IMPACT... A SQUALL LINE WILL PUSH INTO THE COASTAL WATERS TOWARDS MORNING AND GUSTS TO GALE FORCE ARE EXPECTED IN STRONGER THUNDERSTORM ACTIVITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ...WINDY CONDITIONS WILL CONTINUE ON SUNDAY... .WIND IMPACT.... WINDY CONDITIONS ARE EXPECTED TO DEVELOP BY MIDDAY SUNDAY WITH SUSTAINED WEST WINDS NEAR 25 MPH WITH GUSTS TO 35 MPH. A WIND ADVISORY HAS BEEN POSTED FOR SUNDAY AS WELL AS GALE WARNINGS OVER THE OFFSHORE COASTAL WATERS SUNDAY AFTERNOON. .FIRE WEATHER IMPACT... WINDY CONDITIONS WILL CONTINUE THE HIGH FIRE DANGER ON SUNDAY. DRY AIR PUSHING INTO THE FORECAST AREA EARLY NEXT WEEK WILL KEEP FIRE DANGER HIGH ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA THROUGH EARLY SUNDAY MORNING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS
In the hours before
Special weather statement, Apr 15, 2:16 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 216 AM EDT SUN APR 15 2007 GAZ133-150645- JEFF DAVIS- 216 AM EDT SUN APR 15 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR JEFF DAVIS COUNTY FOR STRONG WINDS AND POSSIBLE FUNNEL CLOUDS VALID UNTIL 245 AM EDT... AT 216 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF HAZLEHURST...MOVING NORTHEAST AT 50 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS ALONG HIGHWAY 221 THROUGH 245 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:46 PM EDT | Special Marine Warning | JAX | 119 min | |
| Apr 15, 6:59 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 31 min |
| Apr 15, 7:13 AM EDT | Tornado Warning | JAX | Nassau | 47 min |
| Apr 15, 7:52 AM EDT | Tornado Warning | JAX | Alachua | 38 min |
| Apr 15, 8:18 AM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay | 42 min |
| Apr 15, 8:24 AM EDT | Severe Thunderstorm Warning | JAX | Duval | 36 min |
| Apr 15, 8:47 AM EDT | Special Marine Warning | JAX | 88 min | |
| Apr 15, 9:30 AM EDT | Severe Thunderstorm Warning | JAX | Putnam | 30 min |
| Apr 15, 9:51 AM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 27 min |
| Apr 15, 10:08 AM EDT | Tornado Warning | JAX | Saint Johns | 12 min |
| Apr 15, 10:09 AM EDT | Special Marine Warning | JAX | 96 min | |
| Apr 15, 1:45 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 15 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.